# SDR SWAA2022022324809

- Difficulty date: September 23, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 41,273 hours, 19,181 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE 6 INCHES INBOARD OF DEFLECTION CONTROL RIB TRAILING EDGE SEAL SUPPORT BRACKET IS CRACKED / R/H WING; TRAILING EDGE; I/B OF DEFLECTION RIB. REMOVED AND REPLACED BRACKET IAW B737 SRM 51-40-02-0G-0 PG 2. APPLIED CIC IAW B737 AMM 51-21-91-620-802.
